# SDR CALA2013091091157

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 71,735 hours, 12,603 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 285W0015101
- Part serial: 50
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEU CHANNEL L2 STATUS MSG.  REPLACED WEU, OPERATIONS CHECKED NORMAL.
